Byun, Bok S. (1982) Seismic parameters for media with elliptical velocity dependencies. Geophysics, 47 (12) 1621-1626 doi:10.1190/1.1441312
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Seismic parameters for media with elliptical velocity dependencies | ||
Journal | Geophysics | ||
Authors | Byun, Bok S. | Author | |
Year | 1982 (December) | Volume | 47 |
Issue | 12 | ||
Publisher | Society of Exploration Geophysicists | ||
DOI | doi:10.1190/1.1441312Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 896275 | Long-form Identifier | mindat:1:5:896275:5 |
GUID | 0 | ||
Full Reference | Byun, Bok S. (1982) Seismic parameters for media with elliptical velocity dependencies. Geophysics, 47 (12) 1621-1626 doi:10.1190/1.1441312 | ||
Plain Text | Byun, Bok S. (1982) Seismic parameters for media with elliptical velocity dependencies. Geophysics, 47 (12) 1621-1626 doi:10.1190/1.1441312 | ||
In | (1982, December) Geophysics Vol. 47 (12) Society of Exploration Geophysicists |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |